# SDR CA970311031

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206031301023
- Condition: Cracked
- Location: Bs 98 Bl9
- Part time: 9,867 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AND PULLED RIVETS ON LOWER SUPPORT. LEFT HEAD BULKHEAD P/N 206-031-107-117H CRACKED. INNER SKIN CRACKED AT FS98 AND BL9.
